# SDR SWIA2020041750161

- Difficulty date: March 18, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N980SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7955
- Aircraft time: 40,498 hours, 34,189 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* L/H SIDE FUSELAGE PRESSURE FLOOR SILL HAS AREAS OF CORROSION IN BETWEEN FS 409+128 TO 559.0.   (C-CHECK) RO 4/16/2020   BLENDED 9 EA AREAS OF CORROSION ON L/H PRESSURE FLOOR SILL BETWEEN FS409+128 AND FS559 REF BOMBARDIER REO. ALL BLENDS EVALED IN LIMITS AND RESTORED FINISH. COMPLIED WITH TASK CARD.
